# SDR CA100617011

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208
- Aircraft time: 2,067 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: S518
- Condition: Cracked
- Location: Fuel Sys
- Part time: 2,089 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ANNUAL INSP, A FUEL HOSE IN THE FUEL DISTRIBUTION SYS WAS FOUND TO BE CRACKED EXTERNALLY.  WHEN REMOVED THE INTERIOR OF THE HOSE WAS ALSO SHOWING SIGNS OF STRESS.  THE HOSE WAS MFG IN 4Q 92, ALMOST 18 YEARS OLD.  HOSE REPLACED WITH NEW.
